Extremal metrics for the Q0-curvature in three dimensions

Jeffrey S. Case, Chin Yu Hsiao, Paul Yang

Research output: Contribution to journalArticle

Abstract

We construct contact forms with constant Q0-curvature on compact three-dimensional CR manifolds which admit a pseudo-Einstein contact form and satisfy some natural positivity conditions. These contact forms are obtained by minimizing the CR analogue of the II-functional from conformal geometry. Two crucial steps are to show that the P0-operator can be regarded as an elliptic pseudodifferential operator and to compute the leading order terms of the asymptotic expansion of the Green function for P0

Original languageEnglish (US)
Pages (from-to)585-626
Number of pages42
JournalJournal of the European Mathematical Society
Volume21
Issue number2
DOIs
StatePublished - Jan 1 2019

Fingerprint

Contact Form
Green's function
Three-dimension
Curvature
Metric
Geometry
Conformal Geometry
CR Manifold
Pseudodifferential Operators
Elliptic Operator
Positivity
Albert Einstein
Asymptotic Expansion
Analogue
Three-dimensional
Term
Operator

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this

@article{e47bc7b7fb764fde9ed990849eea45a1,
title = "Extremal metrics for the Q0-curvature in three dimensions",
abstract = "We construct contact forms with constant Q0-curvature on compact three-dimensional CR manifolds which admit a pseudo-Einstein contact form and satisfy some natural positivity conditions. These contact forms are obtained by minimizing the CR analogue of the II-functional from conformal geometry. Two crucial steps are to show that the P0-operator can be regarded as an elliptic pseudodifferential operator and to compute the leading order terms of the asymptotic expansion of the Green function for P0",
author = "Case, {Jeffrey S.} and Hsiao, {Chin Yu} and Paul Yang",
year = "2019",
month = "1",
day = "1",
doi = "10.4171/JEMS/845",
language = "English (US)",
volume = "21",
pages = "585--626",
journal = "Journal of the European Mathematical Society",
issn = "1435-9855",
publisher = "European Mathematical Society Publishing House",
number = "2",

}

Extremal metrics for the Q0-curvature in three dimensions. / Case, Jeffrey S.; Hsiao, Chin Yu; Yang, Paul.

In: Journal of the European Mathematical Society, Vol. 21, No. 2, 01.01.2019, p. 585-626.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Extremal metrics for the Q0-curvature in three dimensions

AU - Case, Jeffrey S.

AU - Hsiao, Chin Yu

AU - Yang, Paul

PY - 2019/1/1

Y1 - 2019/1/1

N2 - We construct contact forms with constant Q0-curvature on compact three-dimensional CR manifolds which admit a pseudo-Einstein contact form and satisfy some natural positivity conditions. These contact forms are obtained by minimizing the CR analogue of the II-functional from conformal geometry. Two crucial steps are to show that the P0-operator can be regarded as an elliptic pseudodifferential operator and to compute the leading order terms of the asymptotic expansion of the Green function for P0

AB - We construct contact forms with constant Q0-curvature on compact three-dimensional CR manifolds which admit a pseudo-Einstein contact form and satisfy some natural positivity conditions. These contact forms are obtained by minimizing the CR analogue of the II-functional from conformal geometry. Two crucial steps are to show that the P0-operator can be regarded as an elliptic pseudodifferential operator and to compute the leading order terms of the asymptotic expansion of the Green function for P0

UR - http://www.scopus.com/inward/record.url?scp=85060860773&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85060860773&partnerID=8YFLogxK

U2 - 10.4171/JEMS/845

DO - 10.4171/JEMS/845

M3 - Article

AN - SCOPUS:85060860773

VL - 21

SP - 585

EP - 626

JO - Journal of the European Mathematical Society

JF - Journal of the European Mathematical Society

SN - 1435-9855

IS - 2

ER -